Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Problem of staying awake - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2495 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have been having aproblem staying awake
User :   I have been really weak and when i do fall asleep it takes someone a long time to wake me about 25 min or so
User :   my eyes are not open wide enough they are half shut and it is really hard for me to walk sometimes and my face stays real pale like all the time
Doctor :   Ok
Doctor :   Let me ask you few questions
User :   ok
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   29 female stay at home mom fulton ms married 200lbs 5'7"
Doctor :   How are you menstrual periods?
User :   most of the time ill have 2 every month
Doctor :   and do you feel tired all the time, and drousy desire to sleep?
User :   yes really bad
Doctor :   Did you gain wt in the recent past

User :   yes
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor